# SDR USAABB03134

- Difficulty date: August 14, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 740 - ON CLIMB-OUT FROM PIT, AT 3,500 FEET, CREW RECEIVED A LEADING EDGE SLAT DISAGREE EICAS MESSAGE AND A LEADING EDGE LIGHT WITH FLAP HANDLE AT ZERO POSITION.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT PIT.  ON FLAP EXTENSION, CREW REPORTED AN UNUSUAL BINDING NOISE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS MAINTENANCE FERRIED FROM PIT TO PHL.  FLIGHT CREW REPORTED NO FAULTS WITH LEADING EDGE SLATS DISAGREEMENT.  MAINTENANCE PERFORMED FIM PROCEDURES 27-51-00/101-104 AND 27-81-00/101-104.  NO FAULTS DETECTED.  ALSO, PERFORMED VISUAL INSPECTION OF LEADING EDGE SLATS AND CYCLED SLATS/FLAPS NUMEROUS TIMES.  ALL CHECKS NORMAL.  (M)
